| Model Number |
7015 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/01/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the mildly tortuous and mildly calcified left main and left anterior descending artery (lad).A non-boston scientific stent was advanced but could not reach the lesion.After removing the stent, a 2.5mm x 15mm quantum maverick balloon catheter was advanced along with a guidewire in the proximal end of lad.However, during third dilatation at 18 atmospheres, the balloon burst.The device was removed within the catheter and the procedure was completed with another of same device.There were no patient complications and the patient status was stable.
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of a quantum maverick balloon catheter.The shaft, hypotube, tip and balloon were microscopically and visually examined.There were numerous kinks.The device was prepped with an inflation device filled with water and connected to the inflation port to inflate the device.There were no issues detected.A balloon protector and product mandrel were present.Inspection of the remainder of the device presented no other damage or irregularities.
Event or Problem Description